MathSciNet Relay Station
MathSciNet bibliographic data
MR1414305 60J15 (60J10)
Dembo, Amir; Peres, Yuval; Zeitouni, Ofer Tail estimates for one-dimensional random walk in random environment. Comm. Math. Phys. 181 (1996), no. 3, 667–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement